# SDR TWAA0009706

- Difficulty date: June 12, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON AND UNDER FLOOR MEMBRANE AT REAR GALLEY DOOR AREA, STA 1136 TO 1174.  REPLACED MEMBRANE PER DRAWING 9930612, SRM 51-30-5 AND 51-30-2, AND SPM 6-70-01.
